MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOS; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. PORTEX BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOS; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 750160
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-use check, the cuff was found stuck to the tube, which did not allow the cuff to be inflated.No patient injury.No additional information is available for this complaint.
 
Additional Manufacturer Narrative
Samples received: one (1) sample was received from p/n 750160 l/n 3984937 inside its opened original packaging.See pictures below: functional testing: cuff was inflated with 15cc per pwi-10007269 rev.100 ?symmetry and leak test method? and av-10006853.101 ?leak testing and cuff symmetry visual aid? to see if there was any problem to inflate the cuff.Results: sample received is the same as pictures attached, when the cuff was inflated with 15cc of air, the cuff inflated completely and symmetric around the tube.The complaint is not confirmed.No root cause could be determinate since the sample successfully passed the functional test.A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.

Brand Name
PORTEX BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOS
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key13559669
Report Number3012307300-2022-03640
Device Sequence Number11802813
Product Code JOH
UDI-Device Identifier15021312006407
UDI-Public15021312006407
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2025
Device Model Number750160
Device Catalogue Number750160
Device Lot Number3984937
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown